BibTeX record journals/jsac/SimonianG95

download as .bib file

@article{DBLP:journals/jsac/SimonianG95,
  author       = {Alain Simonian and
                  Jacky Guibert},
  title        = {Large Deviations Approximations for Fluid Queues Fed by a Large Number
                  of On/Off Sources},
  journal      = {{IEEE} J. Sel. Areas Commun.},
  volume       = {13},
  number       = {6},
  pages        = {1017--1027},
  year         = {1995},
  url          = {https://doi.org/10.1109/49.400657},
  doi          = {10.1109/49.400657},
  timestamp    = {Wed, 03 Jun 2020 09:05:04 +0200},
  biburl       = {https://dblp.org/rec/journals/jsac/SimonianG95.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics